MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DAVINCI SI; SURGEON SIDE CONSOLE

INTUITIVE SURGICAL, INC DAVINCI SI; SURGEON SIDE CONSOLE
Model Number 380610-20
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Fse replaced high-resolution stereo viewer (hrsv) to resolve the issue.The system was verified and ready to use.Isi has not received the hrsv for evaluation.Therefore, the root cause of the customer reported failure mode has not been determined.A follow-up mdr will be submitted if the product is returned and evaluated and/ or if additional information is received.
 
Event or Problem Description
It was reported that during a da vinci-assisted ureteroureterostomy surgical procedure, the surgeon side cart (ssc) high-resolution stereo viewer (hrsv) right side had no video.The technical service engineer (tse) guided site to replace the backup endoscope and hard power cycle the system.Then tse guided site to reseat the blue fiber.Also, tse suggested site to set the 3d mode to 2d mode.However, the issue was not resolved.There was no reported injury.Intuitive surgical inc.(isi) followed up with the customer to confirm that the system powered on with no errors and was functional.The system was hard powered cycled, and the endoscope was replaced to resolve the issue.The procedure was completed robotically with original configuration.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product involved with this complaint to perform failure analysis.The high-resolution stereo viewer (hrsv) was analyzed and found to the reported issue was not replicated or confirmed.In logs, no data was found to indicate that the fault had occurred the field.Upon visual inspection, no issues were found that would be related to the reported event.The monitor was installed on our printed circuit assembly (pca) test system, and it started up without any errors.The image quality was sharp, no noise, and not tinted.Additionally, no data was found to indicate that the fault had occurred the field.Upon visual inspection, no issues were found that would be related to the reported event.The monitor was installed and tested on the test system and the unit was showing a blank screen.As a result of these findings, failure analysis was able to conclude that an electrical component issue in the touchscreen was found to be the cause of the reported failure.The complaint was confirmed based on the field evaluation and failure analysis, which indicates that the device may have contributed to the customer reported issue.The probable root cause is attributed to an electrical component issue within the touchscreen from the hrsv.

Brand Name
DAVINCI SI
Common Device Name
SURGEON SIDE CONSOLE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key21215713
Report Number2955842-2025-00737
Device Sequence Number8786092
Product Code NAY
UDI-Device Identifier00886874110683
UDI-Public(01)00886874110683
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K081137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380610-20
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by Manufacturer02/27/2025
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexMale
Patient Weight69 KG
Patient EthnicityNon Hispanic
Patient RaceAsian